# SDR LR7A05149

- Difficulty date: October 17, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 48,745 hours, 22,385 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fs 647
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK PER HC5313, FOUND FUSELAGE FRAME (LS5408-2) MISDRILLED LINER HOLE LEFT SIDE, FS 647, WL158.  REPAIRED IAW DRAWING R05-025-08 PER LAC MEA382-53-05-070, NR 0413.
